MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW MH; AC POWERED ADJUSTABLE HOSPITAL BED

UMANO MEDICAL INC OOK SNOW MH; AC POWERED ADJUSTABLE HOSPITAL BED
Model Number FL36
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation concluded that bed head siderail had interfered with fixed shelf in the room while elevation system being raised.
 
Event or Problem Description
Manufacturer representative was contacted by user site alleging that the left head siderail was no longer fixed in place.There was no related injury.

Brand Name
OOK SNOW MH
Common Device Name
AC POWERED ADJUSTABLE HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key9945880
Report Number3009591865-2020-00006
Device Sequence Number14033496
Product Code FNL
UDI-Device Identifier00670482000135
UDI-Public010067048200013511190619
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFL36
Device Catalogue NumberFL36
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1